# SDR YTRR108176

- Difficulty date: February 13, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N969RL
- Make and model: Bell 206B-3
- Aircraft serial: 3969
- Aircraft time: 10,616 hours
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: AMS42
- Part serial: 1254
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEL IN HEADSET WHEN AUDIO CONTROLLER IS IN.
